advertisement
Question
Posted by: Reinetta Lombard | 2012-10-02

nausea and vertigo

Took antibiotic for middle ear infection for 3 days and started feeling dizzy and as if the blood in my veins was ice cold- suspected an allergic reaction to the medication and stopped taking it. It is now 3 days later and I still cannot come upright without feeling nauseous and wanting to faint- Can steroids alleviate the symptoms?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Reinetta

Yes, cortico-steroids can alleviate your symptoms by reducing the inflammation in the middle ear. Do not self medicate. Rather consult an ENT specialist for an examination and treatment, as your symptoms are most probably due to middle ear infection or inflammation of the middle ear.

Regards






Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement